MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01232
Medical Device Problem Codes Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/07/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, left hip endoprosthesis dislocation due to extensive internal rotation of the hip joint, closed reduction and immobilisation resolved the problem, no further instability of the enrolled hip.
 
Additional Manufacturer Narrative
Updated intial reporter information.

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9953578
Report Number3010536692-2020-00335
Device Sequence Number2789152
Product Code LWJ
UDI-Device IdentifierM684PHA012321
UDI-PublicM684PHA012321
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA01232
Device Catalogue NumberPHA01232
Device Lot Number1101255908
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date07/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;